On the nonexistence of white holes

Lohiya, D. ; Panchapakesan, N. (1978) On the nonexistence of white holes Lettere al Nuovo Cimento (1971 - 1985), 21 (3). pp. 81-82. ISSN 0375-930X

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/yhvrg95262n721...

Related URL: http://dx.doi.org/10.1007/BF02762792


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Italian Physical Society.
ID Code:78147
Deposited On:17 Jan 2012 12:16
Last Modified:17 Jan 2012 12:16

Repository Staff Only: item control page